JournalszaaVol. 19, No. 1pp. 279–284

Extension of the Bernstein Condition to Systems of Ordinary Differential Equations of General Form

  • A. Ja. Lepin

    University of Latvia, Riga, Latvia
  • A. D. Myshkis

    Moscow State University of Railway Engineering, Russian Federation
Extension of the Bernstein Condition to Systems of Ordinary Differential Equations of General Form cover
Download PDF

Abstract

The Bernstein condition of boundedñess of the derivatives of an a priori bounded solution of a 2nd order ordinary differential equation is extended to systems in which each equation has its own order.

Cite this article

A. Ja. Lepin, A. D. Myshkis, Extension of the Bernstein Condition to Systems of Ordinary Differential Equations of General Form. Z. Anal. Anwend. 19 (2000), no. 1, pp. 279–284

DOI 10.4171/ZAA/951